Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NOBEL BIOCARE AB MULTI-UNIT ABUTMENT XEAL CC RP 1.5MM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NOBEL BIOCARE AB MULTI-UNIT ABUTMENT XEAL CC RP 1.5MM
Model Number
300172
Medical Device Problem Code
Separation Failure (2547)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
09/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Product failed do to an inability to separate components.
New Search
Submit an Adverse Event Report
Brand Name
MULTI-UNIT ABUTMENT XEAL CC RP 1.5MM
Common Device Name
ABUTMENT
Manufacturer
(Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW 69151
MDR Report Key
12799098
Report Number
2027971-2021-129113
Device Sequence Number
5718505
Product Code
DZE
UDI-Device Identifier
07332747126488
UDI-Public
(01)07332747126488(10)12171679(17)240206
Combination Product (Y/N)
N
Initial Reporter Country
NZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section F)
11/11/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
02/06/2024
Device Model Number
300172
Device Catalogue Number
300172
Device Lot Number
12171679
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
11/08/2021
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
A
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
46 YR
Patient Sex
Male
Date Report Sent to FDA
11/11/2021